MathSciNet Relay Station
MathSciNet bibliographic data
MR2496660 01A75 (12H05 34C20 90C05 90C27)
Jacobi, Carl Gustav Jacob The reduction to normal form of a non-normal system of differential equations. De aequationum differentialium systemate non normali ad formam normalem revocando. Translated from the Latin manuscript by François Ollivier. Edited by Sigismund Cohn, C. W. Borchardt, and A. Clebsch. Appl. Algebra Engrg. Comm. Comput. 20 (2009), no. 1, 33–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement